# SDR IPXA2015061790289

- Difficulty date: June 17, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 29,551 hours, 16,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 107STC265
- Part serial: 0551Y03P
- Condition: Discharged
- Location: Cockpit Evas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN`S EVAS  LID LOOSE AND BATTERY DEAD.  NO TEST.  CAPTAIN`S EVAS REMOVED IAW AMM 25-69-00 TESTED NORMALLY.
